Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Generalization of the Leibniz Rule

Ulrich Abel
The American Mathematical Monthly
Vol. 120, No. 10 (December 2013), pp. 924-928
DOI: 10.4169/amer.math.monthly.120.10.924
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.10.924
Page Count: 5
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
A Generalization of the Leibniz Rule
Preview not available

Abstract

Abstract We present a generalization of the Leibniz Rule. One of its consequences is the celebrated Abel identity.

Page Thumbnails